# SDR SWIA201436882

- Difficulty date: March 18, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 26,860 hours, 22,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM RBL 18 OTBD POSITION AT THE BOTTOM , BELOW THE FLOOR LEVEL AT BS 409+128 IS CRACKED.  C-CHECK, REMOVED OLD POST, LOCATED AND DRILLED AND INSTALLED NEW POST IAW REO AND SRM.
